# SDR AALA201703279026

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,512 hours, 23,290 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 91032224
- Condition: Faulty
- Location: Airspeed
- Part time: 24,148 hours, 8,423 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CAPTAIN`S AIRSPEED INDICATOR FAILED.  ABORTED TAKEOFF AT 100 KNOTS.   REMOVED AND REPLACED THE MACH AIRSPEED INDICATOR IAW AMM 34-13-02.  OPS CHECKED GOOD.
